Michigan, 2007Hail and Damaging Winds in Michigan, August 22, 2007
August 22, 2007 · NWS DTX · 16 events in 6 counties and zones
This late August event marked the beginning of a very active 3 day stretch of severe weather. A large complex of thunderstorms moved northeast across Lake Michigan during the afternoon and eventually swept through the Flint and Saginaw areas late in the evening of the 22nd.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $13,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
This late August event marked the beginning of a very active 3 day stretch of severe weather. A large complex of thunderstorms moved northeast across Lake Michigan during the afternoon and eventually swept through the Flint and Saginaw areas late in the evening of the 22nd. Despite the less than ideal late evening timing, the formidable thunderstorm winds led to numerous reports of trees down.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Aug 22, 6:47 PM EST, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 22, 6:47 PM EST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
747 PM EDT WED AUG 22 2007
.UPDATE...
BASED ON UPSTREAM RADAR IMAGERY HAVE HAD TO INCREASE CHANCES OF
SHOWERS AND THUNDERSTORMS THROUGH THE REST OF THE EVENING INTO THE
OVERNIGHT. AREA OF LOW LEVEL MOISTURE CONVERGENCE HAS CAUSED
THUNDERSTORMS TO RAPIDLY DEVELOP OVER SW LOWER MI.
MEANWHILE...LARGE CONVECTIVE COMPLEX OVER LAKE MICHIGAN CONTINUES
TO MOVE EAST-NORTHEAST. ANTICIPATING THE BULK OF THIS CONVECTION
TO WORK ITS WAY INTO THE SAGINAW VALLEY LATER THIS EVENING.
HOWEVER...THE COMPLEX HAS GENERATED A SUBSTANTIAL COLD POOL.
SOUTHWESTERLY FLOW IN REGION OF VERY HIGH INSTABILITY OVER IL/IN/SW
LOWER MI SHOULD ALLOW CONVECTION TO DEVELOP FARTHER
SOUTH...POSSIBLY EVOLVING INTO ITS OWN CONVECTIVE COMPLEX. DESPITE
A WEAK CAP OVER SE MI...APPROACHING CONVECTION SHOULD RAPIDLY
ERODE THIS CAP. THE LATEST SPC MESO ANALYSIS STILL SHOWS 3-4K J/KG
MUCAPE ACROSS FAR SOUTHERN LOWER MI/NORTHERN IN. SO THERE WILL
REMAIN A CHANCE OF SEVERE WEATHER THROUGH THE EVENING.
&&
.PREV DISCUSSION...ISSUED 712 PM EDT WED AUG 22 2007
AVIATION...
THE LOW LEVEL FOCUS FOR CONVECTION WILL EXTEND FROM SOUTHERN
WISCONSIN THROUGH WESTERN AND CENTRAL LOWER MI THROUGH THE NIGHT.
MBS APPEARS THE MOST FAVORABLE SITE FOR THUNDERSTORM ACTIVITY
TONIGHT...ESPECIALLY AFTER 03Z. HOWEVER...WITH CURRENT UPSTREAM
CONVECTION ALREADY APPROACHING MUSKEGON..CHANCES OF FNT SEEING
THUNDERSTORMS TONIGHT SEEM HIGH ENOUGH TO ALSO MENTION IN THE TAF.
THE DETROIT AREA LOOKS TO BE FARTHER REMOVED FROM THE LOW LEVEL
INFLOW THROUGH MOST OF THE NIGHT. WHILE THERE IS A CHANCE DTW MAY
SEE REMNANT THUNDERSTORM ACTIVITY AROUND OR SHORTLY AFTER
12Z...CHANCES SEEM TOO LOW AT THIS STAGE TO INCLUDE IN THE TAF
FORECAST. OTHERWISE...AMPLE BOUNDARY LAYER MOISTURE SHOULD LEND
ITSELF TO SOME MVFR VISIBILITY IN FOG/HAZE THROUGH THE NIGHT AND
INTO MID TO LATE MORNING ON THURSDAY.
PREV DISCUSSION...ISSUED 313 PM EDT WED AUG 22 2007
SHORT TERM...TONIGHT
SUBSIDENCE IN THE WAKE OF THIS MORNINGS MCS HAS LEFT SOUTHEAST
MICHIGAN HIGH AND DRY FOR THE MOMENT. THE ATMOSPHERE HAS BEEN
DESTABILIZING AS SURFACE TEMPS ARE PUSHING INTO THE MID 80S WITH
EVEN A FEW UPPER 80S...ALONG WITH DEW POINTS CLIMBING INTO THE LOWER
70.
THE BEST INSTABILITY IS JUST SOUTH OF THE BORDER/OVER THE NORTHERN
OHIO VALLEY...WHERE SURFACE BASED CAPES ARE OVER 4000 J/KG...PER
LAPS DATA...WITH MLCAPES OF 3000 J/KG.
WITH THE AMOUNT OF WARM AIR AT 850 MB OVER OUR CWA...+22C PER ACARS
FLIGHT OUT OF KDTW...MID/UPPER 80S AND LOWER 70 DEW POINTS WILL
LIKELY NOT BE SUFFICIENT TO GENERATE STORMS WITHIN THE
RIDGE/SUBSIDENCE REGION AND LACK OF SUFFICIENT LOW LEVEL CONVERGENCE
EVIDENT AT THE PRESENT TIME. HOWEVER...THERE IS ALSO SOME SEMBLANCE
OF AN UPPER WAVE MOVING NORTHEAST OUT OF THE CENTRAL PLAINS...WHICH
COULD ACT ON THE SURFACE TROUGHING/DEEPER MOISTURE NEAR THE SOUTHERN
MICHIGAN LAKESHORE/NORTHERN IL/IN...AS CHICAGO ACARS DATA INDICATING
LITTLE IN THE WAY OF A CAP. THAT UPPER WAVE ALREADY LOOKS TO BE
ALLOWING FOR SOME DEVELOPMENT OVER MISSOURI.
WITH VERY STEEP MID LEVEL LAPSE RATES OF 7 C/KM FROM 700-500 MB AND
PREVIOUSLY MENTIONED CAPES WORKING INTO SOUTHEAST MICHIGAN...WORTHY
OF RESPECT AND STILL WILL MAINTAIN A CHANCE OF STORMS CAPABLE OF
PRODUCING SEVERE WEATHER THIS EVENING...AS IT ONLY TAKES THE OUTFLOW
OF ONE STORM TO START THE BALL ROLLING. 0-6 KM BULK SHEAR IS
CURRENTLY REAL GOOD OVER SOUTHERN LOWER MICHIGAN (35-40 KNOTS)...BUT
IS FORECASTED TO DECREASE BELOW 20 KNOTS BY 00Z...BEFORE INCREASING
TO 30 KNOTS TOWARD 12Z THURSDAY...PER GFS/NAM.
IF WE DONT SEE STORMS THIS EVENING...ANOTHER CHANCE OF STORMS LATE
TONIGHT...AS THE THUNDERSTORM COMPLEX OVER THE MIDWEST PROPAGATES
EAST...PER CORFIDI VECTORS...FAIRLY CLOSE TO THE FRONTAL BOUNDARY
WHICH IS EXPECTED TO RESIDE OVER NORTHERN LOWER MICHIGAN TOMORROW
MORNING. THUS...BEST CHANCE/LIKELY POPS LOOKS TO BE OVER TRI-CITIES
REGION BY OR JUST AFTER 12Z THURSDAY (ALLOWING FOR AN ACCELERATION
OVERNIGHT AS LOW LEVEL JET STRENGTHENS)...WITH DECREASING CHANCE
SOUTHEASTWARD. WELL ORGANIZED MCS COMPLEX IS WORTHY OF MAINTAINING
SLIGHT CHANCE OF SEVERE EVEN INTO THE MORNING HOURS WITH UKMET STILL
INDICATING 850 MB COMPUTED CAPES OF 1500+ J/KG THROUGH 12Z THURSDAY
ACROSS CENTRAL LOWER MICHIGAN.
LONG TERM...THURSDAY THROUGH WEDNESDAY
NAM APPEARS TO BE HAVING SOME DEGREE OF DIFFICULTY WITH CONVECTIVE
FEEDBACK IN ITS SURFACE PRESSURE PATTERN DEPICTIONS THROUGH
SATURDAY... AND HIGHLY DOUBTFUL WELL SEE SUCCESSIVE SURFACE WAVES
OF THAT MAGNITUDE MOVING UP THE BOUNDARY THE NEXT COUPLE OF DAYS.
INSTEAD PREFER THE FLATTER GFS SOLUTION...WHICH IS ALSO SHOWING
FAIRLY DECENT CYCLE-TO-CYCLE CONSISTENCY. IT WILL BE VERY DIFFICULT
TRYING TO PIN DOWN PRECIPITATION TIMING WITH FRONTAL BOUNDARY
LINGERING IN THE AREA THROUGH SATURDAY MORNING... BUT ENOUGH
MOISTURE...INSTABILITY AND FORCING CERTAINLY IN PLACE TO JUSTIFY A
BROADBRUSH LIKELY POP SCENARIO (OR HIGH CHANCE) NEXT TWO DAYS. ALSO
WITH MID-TROPOSPHERIC WINDS PROGGED AROUND 50 KNOTS SUSPECT ANY
CONVECTION THAT DEVELOPS COULD EASILY ORGANIZE INTO BOWING LINE
SEGMENTS. AS USUAL... A LOT DEPENDS ON DEGREE OF UPSTREAM CONVECTIVE
DEBRIS...POTENTIAL SUNSHINE AND DESTABILIZATION THURSDAY AND
FRIDAY. LATEST MAV TEMPS FOR THURSDAY AND FRIDAY ARE BACK INTO THE
MID 90S AS THE SURFACE FRONT MOVES NORTHWARD THROUGH THE CWA.
HOWEVER... HAVE TRIMMED THEM BACK SLIGHTLY ACCOUNTING FOR WARM GFS
BIAS... WETTER GROUND FOLLOWING RECENT RAINS... AND LIKELIHOOD OF
SOME CONVECTIVE DEBRIS HOLDING TEMPS DOWN. AFTER FINAL CONVECTIVE
REMNANTS CLEAR OUR EARLY SATURDAY LOOK FOR A MUCH COOLER AND DRY
WEEKEND...AND WILL KEEP POPS OUT OF GOING FORECAST UNTIL MID WEEK
WHEN NEXT FRONT DROPS SOUTHWEARD OUT OF CANADA. GFS HAS BEEN PRETTY
CONSISTENT WITH THAT FEATURE SO FEEL PRETTY CONFIDENT LEAVING POPS
IN THE GOING FORECAST.
MARINE...
CONVECTIVE THREAT COULD RESULT IN BOWING LINE SEGMENTS THURSDAY AND
FRIDAY DEPENDING ON DEGREE OF REALIZED INSTABILITY. UPPER FLOW
PATTERN CERTAINLY SUPPORTING OF SIGNIFICANT MARINE HAZARD THREATS
NEXT TWO DAYS. WITH SURFACE FRONT PROGGED THROUGH THE AREA STARTING
EARLY SATURDAY... COULD REALIZE POTENTIAL FOR SMALL CRAFT ADVISORIES
THROUGH EARLY SUNDAY WITH COOLER NORTHWESTERLIES COMING ACROSS
WARMER WATERS.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
UPDATE.......CONSIDINE
AVIATION.....CONSIDINE
SHORT TERM...SF
LONG TERM....DW
MARINE.......DW
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 22, 10:30 AM EST, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1130 AM EDT WED AUG 22 2007
MIZ047>049-053>055-060>063-068>070-075-076-082-083-230900-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
1130 AM EDT WED AUG 22 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS LATE TODAY AND TONIGHT OVER ALL
OF SOUTHEAST LOWER MICHIGAN AS A WAVE OF LOW PRESSURE TRACKS NORTH
OF THE AREA. IF THUNDERSTORMS DEVELOP...THERE IS A SLIGHT CHANCE
THEY WILL BE SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS
TO 60 MPH AND LARGE HAIL. THUNDERSTORM MOTION WILL BE SOUTHEAST AT
20 MPH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
AN EXTENDED PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST
MICHIGAN THROUGH SATURDAY EVENING AS A STEADY PROGRESSION OF LOW
PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE
GREAT LAKES.
THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY EVENING. THERE
IS A SLIGHT CHANCE OF SEVERE WEATHER FROM THURSDAY MORNING THROUGH
FRIDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY AND TONIGHT.
LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-230900-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
1130 AM EDT WED AUG 22 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS...MAINLY TONIGHT OVER ALL MARINE
AREAS. IF THUNDERSTORMS DEVELOP...THERE IS A SLIGHT CHANCE THEY WILL
BE SEVERE...CAPABLE OF PRODUCING WIND GUSTS TO 50 KNOTS AND LARGE
HAIL. THUNDERSTORM MOTION WILL BE SOUTHEAST AT 20 MPH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
AN EXTENDED PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST
MICHIGAN THROUGH SATURDAY EVENING AS A STEADY PROGRESSION OF LOW
PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE
GREAT LAKES.
THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY EVENING. THERE
IS A SLIGHT CHANCE OF SEVERE WEATHER FROM THURSDAY MORNING THROUGH
FRIDAY EVENING.
SMALL CRAFT ADVISORIES MAY BE NEEDED FOR SAGINAW BAY AND THE
NEARSHORE WATERS OF LAKE HURON THURSDAY NIGHT AS A STRONG LOW
PRESSURE SYSTEM MOVES ACROSS THE NORTHERN GREAT LAKES.
.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
SF
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Thunderstorm Wind, Shiawassee
- When
- August 22, 9:00 PM EST
- Where
- Shiawassee County, 2 mi N of Corunna
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.009, -84.120
Law enforcement reported a large tree down on state road just north of M-21.
Thunderstorm Wind, Genesee
- When
- August 22, 10:00 PM EST
- Where
- Genesee County, 4 mi W of Flint
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.030, -83.759
Law enforcement reported numerous power lines down.
Thunderstorm Wind, Saginaw
- When
- August 22, 10:00 PM EST
- Where
- Saginaw County, Saginaw
- Measured
- 58 kt (67 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.420, -83.970
Central dispatchers received reports of numerous trees and power lines down throughout the county.
Thunderstorm Wind, Genesee
- When
- August 22, 10:03 PM EST
- Where
- Genesee County, 3 mi NW of Linden
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 42.851, -83.812
A trained spotter reported trees down.
Thunderstorm Wind, Genesee
- When
- August 22, 10:05 PM EST
- Where
- Genesee County, 3 mi N of Linden
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.863, -83.770
Law enforcement reported a large tree down.
Thunderstorm Wind, Saginaw
- When
- August 22, 10:07 PM EST
- Where
- Saginaw County, Freeland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- ASOS
- Coordinates
- 43.520, -84.120
A wind gust of 58 mph was measured at the Saginaw International Airport.
Thunderstorm Wind, Saginaw
- When
- August 22, 10:08 PM EST
- Where
- Saginaw County, Saginaw
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.420, -83.970
A trained spotter reported tree branches 4 inches in diameter down at the intersection of Carolina and Congress streets.
Thunderstorm Wind, Bay
- When
- August 22, 10:15 PM EST
- Where
- Bay County, 5 mi NW of Bay City
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.651, -83.951
Law enforcement reported a tree down across the westbound lane of Wheeler Road at 3 Mile Road.
Thunderstorm Wind, Bay
- When
- August 22, 10:25 PM EST
- Where
- Bay County, 1 mi NE of Bay City
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Law Enforcement
- Coordinates
- 43.610, -83.866
Law enforcement reported large tree branches down at Lincoln ave and 5th Street. There were also reports of numerous wires down and a couple of blown transformers across the Bay City area.
Thunderstorm Wind, Genesee
- When
- August 22, 10:27 PM EST
- Where
- Genesee County, 3 mi N of Fenton
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 42.843, -83.700
A trained spotter reported trees down at the intersection of Fenton and Thompson Roads.
Thunderstorm Wind, Lapeer
- When
- August 22, 10:34 PM EST
- Where
- Lapeer County, Lapeer
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.050, -83.320
Law enforcement reported a tree down.
Thunderstorm Wind, Bay
- When
- August 22, 10:40 PM EST
- Where
- Bay County, 5 mi NW of Bay City
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.651, -83.951
Law enforcement reported a tree and wire down on the road at the intersection of Douglas Drive and Boy Scout Road.
Thunderstorm Wind, Lapeer
- When
- August 22, 10:43 PM EST
- Where
- Lapeer County, 2 mi SSW of Attica
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.003, -83.185
Law enforcement reported a tree down.
Thunderstorm Wind, Lapeer
- When
- August 22, 10:50 PM EST
- Where
- Lapeer County, 1 mi NW of Imlay City
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.040, -83.094
Law enforcement reported a tree down.
Hail, Sanilac
- When
- August 22, 10:51 PM EST
- Where
- Sanilac County, Brown City
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 43.220, -83.000
Thunderstorm Wind, Lapeer
- When
- August 22, 11:02 PM EST
- Where
- Lapeer County, Imlay City
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 43.030, -83.080
The local newspaper reported a large tree branch 15 inches in diameter down on two cars parked in the driveway of a home on S. Almont Ave. The damage to the cars was estimated at roughly $5K.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Wisconsin, August 22, 20073 deaths · 2 injured · $10,000 · 1 event
- Tornado and Flash Flooding in Nebraska, August 22, 2007$9.0 million · EF0 · 25 events
- Flash Flooding and Damaging Winds in Wisconsin, August 22, 2007$6.7 million · 68 kt wind · 30 events
- Damaging Winds in South Carolina, August 22 to 23, 2007$5.5 million · 60 kt wind · 8 events
- Flash Flooding and Hail in Nebraska, August 22, 2007$140,000 · 52 kt wind · 8 events
- Hail and Damaging Winds in Michigan, August 22, 2007$130,000 · 55 kt wind · 9 events
- Hail and Damaging Winds in Georgia, August 22 to 23, 2007$88,000 · 54 kt wind · 8 events
- High Surf in Alabama, August 22, 2007$100,000 · 1 event
- Damaging Winds in Iowa, August 22, 2007$90,000 · 57 kt wind · 2 events
- Hail and Damaging Winds in Wyoming, August 22, 2007$23,000 · 1.75 in hail · 16 events
- Damaging Winds in Michigan, August 22, 2007$35,000 · 52 kt wind · 2 events
- Flash Flood and Flood in Illinois, August 22 to 23, 2007$22,000 · 52 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 53227, 53228, 53229, 53230, 53232, 53279, 53233, 53234, 53272, 53273, 53274, 53275, 53276, 53277, 53280, 59102.